Antibiotics & Piercings?

«« Suspension: Likelihood of an embolism or Aneurysm    Suspension »»

Saturday May 26th, 2012 @ 3:41 AM

Filed under: Female Genital

I got the Christina piercing about a month ago. All is well and good with it, However, I have an infection totally un-related to the piercing and was wondering if any Antibiotics given to me will effect the piercing in anyway?

It shouldn’t slow down, nor speed up the healing of your piercing - however keep in mind that antibiotics kill not only bad but also good bacteria found on your body. This can open your body up for other sorts of other problems.

I have noticed that sometimes when I am on antibiotics, that some of my (very well healed) piercings kind of ‘play up’. It’s most likely due to the fact that I’m healing the actual infection, however it’s not uncommon to actually slow down your healing and cause redness or migration in your piercing.


Posted by Joeltron | Permalink | Leave a comment | Trackback

Rate This Post

+3 / 7 votes Vote This Post DownVote This Post Up
Loading ... Loading ...

Leave a Comment

Search ASK

BME shop

Give to BME's Legal Defense fund!

Check out who else has donated and how you can help make a difference!

Stats

Highest Rated Posts

Categories

Archives

Meta

Feeds